Derived invariance of the number of holomorphic 1-forms and vector fields
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 44 (2011) no. 3, pp. 527-536.

We prove that smooth projective varieties with equivalent derived categories have isogenous Picard varieties. In particular their irregularity and number of independent vector fields are the same. This implies that all Hodge numbers are the same for arbitrary derived equivalent threefolds, as well as other consequences of derived equivalence based on numerical criteria.

Nous montrons que deux variétés projectives lisses dont les catégories dérivées sont équivalentes, ont des variétés de Picard isogènes. En particulier, elles ont la même irrégularité et le même nombre de champs de vecteurs indépendants. On en déduit l'invariance des nombres de Hodge par l'équivalence dérivée pour les variétés de dimension trois, ainsi que quelques autres conséquences numériques.

DOI: 10.24033/asens.2149
Classification: 14F05, 14K30
Keywords: derived categories, Picard variety, Hodge numbers
Mot clés : catégories dérivées, variété de Picard, nombres de Hodge
@article{ASENS_2011_4_44_3_527_0,
     author = {Popa, Mihnea and Schnell, Christian},
     title = {Derived invariance of the number of holomorphic $1$-forms and vector fields},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {527--536},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {Ser. 4, 44},
     number = {3},
     year = {2011},
     doi = {10.24033/asens.2149},
     zbl = {1221.14020},
     mrnumber = {2839458},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.2149/}
}
TY  - JOUR
AU  - Popa, Mihnea
AU  - Schnell, Christian
TI  - Derived invariance of the number of holomorphic $1$-forms and vector fields
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2011
SP  - 527
EP  - 536
VL  - 44
IS  - 3
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/asens.2149/
DO  - 10.24033/asens.2149
LA  - en
ID  - ASENS_2011_4_44_3_527_0
ER  - 
%0 Journal Article
%A Popa, Mihnea
%A Schnell, Christian
%T Derived invariance of the number of holomorphic $1$-forms and vector fields
%J Annales scientifiques de l'École Normale Supérieure
%D 2011
%P 527-536
%V 44
%N 3
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/asens.2149/
%R 10.24033/asens.2149
%G en
%F ASENS_2011_4_44_3_527_0
Popa, Mihnea; Schnell, Christian. Derived invariance of the number of holomorphic $1$-forms and vector fields. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 44 (2011) no. 3, pp. 527-536. doi : 10.24033/asens.2149. http://www.numdam.org/articles/10.24033/asens.2149/

[1] S. Barannikov & M. Kontsevich, Frobenius manifolds and formality of Lie algebras of polyvector fields, Int. Math. Res. Not. 1998 (1998), 201-215. | MR | Zbl

[2] V. V. Batyrev, Stringy Hodge numbers of varieties with Gorenstein canonical singularities, in Integrable systems and algebraic geometry (Kobe/Kyoto, 1997), World Sci. Publ., River Edge, NJ, 1998, 1-32. | MR | Zbl

[3] T. Bridgeland & A. Maciocia, Complex surfaces with equivalent derived categories, Math. Z. 236 (2001), 677-697. | Zbl

[4] M. Brion, On the geometry of algebraic groups and homogeneous spaces, preprint arXiv:math/09095014. | Zbl

[5] M. Brion, Some basic results on actions of non-affine algebraic groups, preprint arXiv:math/0702518. | Zbl

[6] J. A. Chen & C. D. Hacon, Characterization of abelian varieties, Invent. Math. 143 (2001), 435-447. | Zbl

[7] A. Căldăraru, The Mukai pairing, I: The Hochschild structure, preprint arXiv:math/0308079.

[8] J. Denef & F. Loeser, Germs of arcs on singular algebraic varieties and motivic integration, Invent. Math. 135 (1999), 201-232. | Zbl

[9] D. Huybrechts, Fourier-Mukai transforms in algebraic geometry, Oxford Mathematical Monographs, Oxford Univ. Press, 2006. | Zbl

[10] D. Huybrechts & M. Nieper-Wisskirchen, Remarks on derived equivalences of Ricci-flat manifolds, preprint arXiv:0801.4747, to appear in Math. Z. | Zbl

[11] Y. Kawamata, D-equivalence and K-equivalence, J. Differential Geom. 61 (2002), 147-171. | Zbl

[12] M. Kontsevich, Homological algebra of mirror symmetry, in Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Zürich, 1994), Birkhäuser, 1995, 120-139. | Zbl

[13] H. Matsumura, On algebraic groups of birational transformations, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. 34 (1963), 151-155. | Zbl

[14] S. Mukai, Duality between D(X) and D(X ^) with its application to Picard sheaves, Nagoya Math. J. 81 (1981), 153-175. | MR | Zbl

[15] D. O. Orlov, Derived categories of coherent sheaves and equivalences between them, Russian Math. Surveys 58 (2003), 511-591. | MR | Zbl

[16] T. Pham, in preparation.

[17] R. Rouquier, Automorphismes, graduations et catégories triangulées, preprint http://people.maths.ox.ac.uk/~rouquier/papers/autograd.pdf, 2009. | Zbl

[18] J-P. Serre, Espaces fibrés algébriques, in Séminaire C. Chevalley, 1958, Exposé 1, Documents mathématiques 1, Soc. Math. France, 2001. | MR

[19] J-P. Serre, Morphismes universels et variété d'Albanese, in Séminaire C. Chevalley, 1958/59, Exposé 10, Documents mathématiques 1, Soc. Math. France, 2001. | EuDML | Numdam | MR | Zbl

Cited by Sources: